# SDR DALA2015122107810

- Difficulty date: December 21, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,798 hours, 16,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK ON RT BS 903.5, FRAME INNER CHORD TRANSITION RADIUS AS MARK IAW W/C 5311-01195- 06 AND THE REPAIR WC 5311-01195-09F.
